Tokyo Journal of Mathematics

Fourier Ultra-Hyperfunctions as Boundary Values of Smooth Solutions of the Heat Equation

Masanori SUWA

Full-text: Open access

Abstract

We consider Fourier ultra-hyperfunctions and characterize them as boundary values of smooth solutions of the heat equation. Namely we show that the convolution of the heat kernel and a Fourier ultra-hyperfunction is a smooth solution of the heat equation with some exponential growth condition and, conversely that such smooth solution can be represented by the convolution of the heat kernel and a Fourier ultra-hyperfunction.

Article information

Source
Tokyo J. Math., Volume 25, Number 2 (2002), 381-398.

Dates
First available in Project Euclid: 5 June 2009

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1244208861

Digital Object Identifier
doi:10.3836/tjm/1244208861

Mathematical Reviews number (MathSciNet)
MR1948672

Zentralblatt MATH identifier
1033.35045

Citation

SUWA, Masanori. Fourier Ultra-Hyperfunctions as Boundary Values of Smooth Solutions of the Heat Equation. Tokyo J. Math. 25 (2002), no. 2, 381--398. doi:10.3836/tjm/1244208861. https://projecteuclid.org/euclid.tjm/1244208861


Export citation

References

  • M. Budinčević, Z. Lozanov-Crvenković and D. Perošić, Representation theorems for tempered ultradistributions, Publ. Inst. Math. (Beograd), 65 (1999), 142–160.
  • S.-Y.Chung, D. Kim and S. K. Kim, Solvability of Mizohata and Lewy operators, J. Fac. Sci. Univ. Tokyo Sect. IA, Math., 40 (1993), 63–71.
  • S.-Y. Chung, D. Kim and S. K. Kim, Structure of the extended Fourier hyperfunctions, Japan. J. Math., 19, (1994), 217–226.
  • F. John, Partial Differential Equations, Springer (1982).
  • K. W. Kim, S.-Y. Chung and D. Kim, Fourier hyperfunctions as the boundary values of smooth solutions of heat equations, Publ. RIMS, Kyoto Univ., 29 (1993), 289–300.
  • H. Komatsu, Introduction to the Theory of Distributions (in Japanese), Iwanami (1978).
  • T. Matsuzawa, A calculus approach to the hyperfunctions I, Nagoya Math. J., 108 (1987), 53–66.
  • T. Matsuzawa, A calculus approach to the hyperfunctions II, Trans. Amer. Math. Soc., 313 (1989), 619–654.
  • M. Morimoto, Analytic functionals with non-compact carriers, Tokyo J. Math., 1 (1978), 77–103.
  • P. Sargos and M. Morimoto, Transformation des fonctionnelles analytiques à porteurs non compacts, Tokyo J. Math., 4 (1981), 457–492.